# SDR ASAA0842507

- Difficulty date: December 18, 2007
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 34,113 hours, 18,654 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C3570340
- Condition: Chafed
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B AFT FORE FLAP UPPER SURFACE CHAFED IN CENTER AREA.  REMOVED DAMAGED AREA OF SKIN, FABRICATED FILLER AND REPAIR DOUBLER, PREPARED AREA AND BONDED IAW BOEING SRM 51 70 10 PAR 7 8 11 12 AND 20.
